Items where Author is "Fernandez, Javier"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Blanchet, Adrien, Dolbeault, Jean, Escobedo, Miguel and Fernandez, Javier (2010) Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model. Journal of Mathematical Analysis and Applications, 361 (2). pp. 533-542.

This list was generated on Tue Oct 15 09:43:20 2019 CEST.